# SDR RAIA980723

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC66867
- Condition: Failed
- Location: Nlg Ww
- Part time: 1,608 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7023 - STL - AIRCRAFT PULLED TO THE RIGHT DURING TAKEOFF ROLL.  MAINTENANCE REPLACED BRAKE CONTROL VALVE.  (M)
